• Need help with erection problem

    1300718273
    twinkle154 [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 26
    • Joined: 9 Mar 2011

    My new partner had problems getting and sustaining an erection despite my best efforts. The problem is though he has Parkinson's Disease (still at an early stage), depression and sleeping problems. All of which on their own I know can cause the problem. He was fine the last time and we had no problem. He is on tablets for the Parkinson's, anti-depressants and recently started sleeping tablets.

    I was wondiering if any of the creams would help rather than go down the viagra route just now. Ideally an arousal cream that I can still do a bj with.

    Thanks for any advice.

    1300721076
    WandA [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 6223
    • Joined: 28 Nov 2007

    I'm sorry to hear about your problems.

    I know it's not always easy to do it but I really suggest going the doctors with these concerns. Although the community can offer some great advice at times this is something that sounds quite specific. Could it be a side effect of medication etc... It really is best to speak to someone who understands the implications his condition might have.

    I hope things work well for you.

    All the best.

    1300722439
    twinkle154 [sign in to see picture]
    • Rank: Lieutenant
    • Posts: 26
    • Joined: 9 Mar 2011

    Thanks. I really wanted to try and sort this out without having to go to the doctor as he is there often enough as it is. I was wondering if a cock ring and some arousal cream would help. He did get an erection but came quite quickly. Hopefully when we spend more relaxing time with each other then this won't happen.

    1300723231
    WandA [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 6223
    • Joined: 28 Nov 2007

    Perhaps someone who knows more about this situation will comment and have something more useful to say.

    I, and I assume most members, don't really know enough to offer sound advice. Some drugs can mess about with blood pressure, some creams may contain active ingredients etc... I'm probably being way too cautious but I'm sure the docs won't mind him going about such an important issue.

    1300724127
    Nymeria [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1072
    • Joined: 26 Mar 2010

    I understand WandA's cause for concern with being cautious before using anything with your partner's conditions. I think the main issue is if anything affects the use of medication.

    Most of the delay creams/sprays seem to only affect the area in which it's applied to so I don't think they should really affect any medication. If your partner is at the doctor's routinely he could easily ask about the effects of the medication and any sexual side effects. Not enough people ask that but it really is an important aspect of one's life.

    Another option is purchasing a popular- well reviewed product from Lovehoney and then ask the Doctor for his advice if it should affect any medication your partner's on.

    This is the most popular delay solution there is on Lh- http://www.lovehoney.co.uk/product.cfm?p=821

    Here's a list: http://www.lovehoney.co.uk/sex/better-sex-for-him/delay-spray-cream/

    I'd recommend asking someone professionally for advice about the product though. Hope you manage to find one that works for you both. =]

    1300724628
    Nymeria [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 1072
    • Joined: 26 Mar 2010

    twinkle154 wrote:

    My new partner had problems getting and sustaining an erection despite my best efforts. The problem is though he has Parkinson's Disease (still at an early stage), depression and sleeping problems. All of which on their own I know can cause the problem. He was fine the last time and we had no problem. He is on tablets for the Parkinson's, anti-depressants and recently started sleeping tablets.

    I was wondiering if any of the creams would help rather than go down the viagra route just now. Ideally an arousal cream that I can still do a bj with.

    Thanks for any advice.

    Perhaps this lube is a lighter way of going about that. I'm not sure how it tastes.. but it seems to be a hit or a miss for a delayed action. http://www.lovehoney.co.uk/sex/better-sex-for-him/delay-spray-cream/

    You can also purchase 2 more of the brand and get yourself a flavoured lube for oral use: http://www.lovehoney.co.uk/special-offers/440/

    1300997587
    katmiaow [sign in to see picture]
    • Rank: Brigadier
    • Posts: 183
    • Joined: 11 Mar 2009

    you should make sure that the medication he is using won't cause any erection problems

    and most of all try not to worry about it too much as worrying and getting stressed and frustrated will only make it worse.

    unfortunately, i can't advise much more than that

    1301066362
    Arkadia [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 36
    • Joined: 21 Oct 2010

    I'm certainly with Wanda on this one - when existing illness is on the menu, issues relating to the body should go through a doctor before strangers on the internet. I'm a medical typist and can assure you that doctors get asked sex-related questions multiple times daily. Most doctors you see have been at their practice for years. That means they've literally heard the same questions THOUSANDS of times. So no need to ever be embarassed, I assure you they deal with far more confronting and awkward issues than erections. Everyone has sex :)

    I do understand wanting to avoid yet another trip to the doctor when your life is filled with them already, but don't you agree that it's better to solve the root of the problem then to put a bandaid over it? Creams and the like are very much bandaids in this situation and it's very likely that a doctor can resolve the issue quickly and help things perform normally. In my mind it's certainly worth the effort to see a doctor if the issue can be resolved. I'm sure your partner would experience a large confidence boost if he didn't feel the need to use creams and the like to maintain erections (although there is absolutely nothing wrong with a little 'pick me up' to help you on the way, I simply feel it shouldn't be a first and last resort :) ).

    Best of luck to you both!

    1301074750
    Gyrator53 [sign in to see picture]
    • Rank: Major General
    • Posts: 746
    • Joined: 27 Sep 2007

    I'm with those who say he needs to go to the doctor. I started to have ED some years ago and from that experience I can tell you that the problem just feeds on itself. My initial problem was probably just work-related stress but once it had happened the nagging worry that it might happen this time made sure that it did - simply, if you think you might suffer ED then you will.

    The stress of worrying that it is something physical is just another factor adding to the problem so, even if there is no physical cause you need to get that doubt sorted out before you do anything else so unless you have a tame doctor (if such a thing exists) in the house you need the GP.

    The resurance that there is no physical reason why you can't perform is a big step along the road of dealing with any stress related cause.

    I did, incidentally find that the lasso type cock-ring like http://www.lovehoney.co.uk/product.cfm?p=2589 was also useful. Once I found that this worked I was then able to function without it in the knowledge that it was there if I needed it - all part of the mind-game involved.

    Good luck!

    1301174211
    Jansman [sign in to see picture]
    • Rank: Captain
    • Posts: 33
    • Joined: 28 Jun 2010

    Hi twinkle154, i'm a newbie to the forums tho a LH customer and enjoy the discussions and tips on here. I felt i had to reply to your query. I myself suffer from ED due to a combination of Lupus and medication. I dreaded going to my GP but finally plucked up the courage to visit. Viagra and Tadalafil worked but with awful side effects for me (mainly serious heartburn and bloating) and with taking them on demand they are not very helpful in a spontaneous sex life. My GP suggested Cialis, but with a small dosage and taking daily, only 5mg/day. All i can say is fantabulous, they work a treat and you don't have to plan to have sex,you are ready when needed. Occasionally if i've had a drink i can struggle so a cock ring with a good snug fit is ideal,that works for me. Please see your GP, i know your OH must be sick of the sight of them but i was back and forward to docs and hospitals for 3 years before my lupus was finally diagnosed and was in the same boat and really pi***d off but my wife and my love life are my reason for living and it is worth it in the end by just one extra tablet a day with your other medication. Best Wishes and Good Luck. Jansman.

    Post a reply to this thread

    Please sign in to post messages to the forum.